Not being able to take my Ibrufen

Starting to feel the effects now of not taking my 1600mg slow release ibrufen at night now, due to this fracture and the efects on them hindering the recovery of my broken bone. I feel so tired, no energy what so ever,even moving on the crutches from one room to another is an effect. I ask that everyone prays that I get some relief from this pain, as feeling really low today and honestly don't know how I will survive at least another 6-8 weeks of this. Got fracture clinic on Thursday really need to see if they can give me something else on top of what I already take for the pain. All my joints feel so tired, just as well I have my other half here to help, only he doesn't understand the full extend of the pain I am in. Just so fed up already and no way can this last till my fracture heals.

6 Replies

oldestnewest
  • Will pray for you x

    Hope you're feeling better and in less pain soon xx

  • Thanks Anjie have just sent you a private message regarding your question you asked. Too much to take in at moment with my health and just had enough as full year so far has been extreme with my health xxx

  • Sorry to hear you're having such a tough time right now. I would definitely talk to your doctors about introducing something else for now.

    Do you have other conditions alongside Fibro, like arthritis? I ask because Ibuprofen has an anti-inflammatory effect, but Fibro isn't inflammatory. So if you only have a Fibro diagnosis, I would be concerned that you worsening significantly off the Ibuprofen is a sign that there may be an inflammatory condition as well.

  • Yes I have Polymylgria Rheumatica and the fibro is secondary, so due to not being able to take the anti inflammatory is now playing havoc and causing me a great level of pain. The paramedic who took me to hospital when broke leg, could not comprehend the huge dose of ibrufen I am on xx

  • Please be careful with the Ibrufen.I daren't take it even though I have FM as I also have an inflammed bowel and Ibrufen can leave you doubled up in pain just like aspirin can. Took it once and ended up in bed for a week.

  • It's always advisable to protect your stomach especially if you're taking Ibuprofen or Aspirin. If you are experiencing pain in your stomach please ask your Doctor for Omeprazole which reduces the amount of acid produced in the stomach. It protects the stomach against irritation and ulceration, so it's really worth thinking about. :)

You may also like...